# SDR AALA202205161976

- Difficulty date: May 14, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737
- Aircraft serial: 33488
- Aircraft time: 26,584 hours, 11,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT COVER BROKEN AT SEAT 10 ABC. REMOVED AND REPLACED EMERGENCY LIGHT COVER AT SEAT 10 ABC. PER CMM 25-23-67.
